# SDR SWAA990327

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 720737
- Condition: Inop
- Location: Pressure Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PRESSURIZATION SYSTEM FAILED.  RETURNED TO BWI AND MADE AN UNVENTFUL LANDING.  REMOVED AND REPLACED PRESSURIZATION CONTROL MODULE PER BOEING M/M.
